Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Headache,nausea,face rash,hemorrhoid,on daflon 500 medicine

i am suffering headaches , nausea and face rashes while taking daflon 500. I hAVE hemorroids but it is subsiding, will i continue the daflon? I want to fully recover from my hemorroids
Asked On : Mon, 12 Mar 2012
Answers:  1 Views:  250
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response

Thanks for posting your query.

Daflon 500 is prescribed for the treatment of chronic hemorrhoidal disease and reducing the frequency and severity of acute hemorrhoidal attacks. It is usually given for a period of 4 to 6 weeks.

Usually the side effects are not severe enough to warrant the discontinuation of the drug.

If the symptoms of nausea, headache and rashes are severe it would be best for you to be seen by your treating physician who can assess and if required change your medication.

Answered: Mon, 12 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor